# SDR VQIA2012F00034

- Difficulty date: September 5, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- Engine: Cfmint CFM565B4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Part number: D5211071620000
- Condition: Out Of Alignment
- Location: L1 Hold Open
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND SERVICING, CREW NOTED THAT THE L1 DOOR GUST LOCK MECHANISM WAS NOT ENGAGING.  ON INSPECTION, NOTED THAT THE GUST LOCK RELEASE BUTTON HAD NO MECHANICAL TENSION.   BUSHING THAT ALIGNS THE PLASTIC PLUNGER BUTTON WAS FOUND MIGRATED FROM ITS NORMAL POSITION.  THE BUSHING WAS INSPECTED AND REPOSITIONED INTO ITS CORRECT ALIGNMENT.  THE DOOR STAY LOCK MECHANISM OPERATED NORMALLY IAW AMM 52-11-12.
